# SDR CALA9900409

- Difficulty date: April 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N19623
- Make and model: Boeing 737524
- Aircraft serial: 27527
- Engine: Ge CFM563B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: B, J
- Precautionary procedure: A, G

## Discrepancy

SMOKE ENTERED THE AFT CABIN DURING TAKEOFF WITH THE ENG BLEEDS ON AND APU RUNNING.  THE O2 MASKS WERE MANUALLY DEPLOYED.  ACFT RETURNED AND THE SMOKE HAD STABILIZED BY LANDING TIME.  A HIGH POWER ENG RUN WAS PERFORMED, SMOKE WAS DUPLICATED USING RT PACK AND RT ENG BLEED.  THE NR 2 ENG WAS FOUND TO BE LEAKING OIL AT COMPRESSOR CASE AND WAS REMOVED AND REPLACED.  THE RT ACM WAS REPLACED AS PRECAUTIONARY.  A NR 2 ENG HIGH POWER RUN WAS PERFORMED TO CLEAR PNEUMATIC DUCTS OF OIL.  THE O2 GENERATORS WERE REPLACED AND O2 MASKS WERE REPACKED IAW MM 35-22-11 AND 35-22-31.  *S/D*  TEARDOWN REVEALED A FAILED NR 3 BEARING STATIONARY AFT AIR/OIL SEAL.
